advertisement
Question
Posted by: SSh | 2008/08/13

Stopped Wellbutrin and now weight gain

I stoppped Wellbutrin in March, an since then have ganed about 7kg! I eat pretty much the same as I did when i was on the tabs but i feel like im never going to stop picking up weight. I eat very healthily, i love fruit and veggies and low fat dairy products, not much of a meat eater and not much of a chocolate lover either so i cant undersand why iv gained so much!! Wellbutrin is the only AD that worked well for me with no weight efffects or anything like that, is this normal for Wellbutrin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Has your level or type of exercise changed in this time ? Sometimes, if one has lost weight during a depression, because of the depression, one would gregain weight as the depression lifts, but I have not come across weight gain AFTER stopping the meds as a regular side-effect of wellbutrin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement